Musielak-Orlicz-Sobolev spaces with zero boundary values on metric measure spaces
Czechoslovak Mathematical Journal, Tome 66 (2016) no. 2, pp. 371-394
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We define and study Musielak-Orlicz-Sobolev spaces with zero boundary values on any metric space endowed with a Borel regular measure. We extend many classical results, including completeness, lattice properties and removable sets, to Musielak-Orlicz-Sobolev spaces on metric measure spaces. We give sufficient conditions which guarantee that a Sobolev function can be approximated by Lipschitz continuous functions vanishing outside an open set. These conditions are based on Hardy type inequalities.
We define and study Musielak-Orlicz-Sobolev spaces with zero boundary values on any metric space endowed with a Borel regular measure. We extend many classical results, including completeness, lattice properties and removable sets, to Musielak-Orlicz-Sobolev spaces on metric measure spaces. We give sufficient conditions which guarantee that a Sobolev function can be approximated by Lipschitz continuous functions vanishing outside an open set. These conditions are based on Hardy type inequalities.
DOI :
10.1007/s10587-016-0262-1
Classification :
31B15, 46E35
Keywords: Sobolev space; metric measure space; Hajłasz-Sobolev space; Musielak-Orlicz space; capacity; variable exponent; zero boundary values
Keywords: Sobolev space; metric measure space; Hajłasz-Sobolev space; Musielak-Orlicz space; capacity; variable exponent; zero boundary values
@article{10_1007_s10587_016_0262_1,
author = {Ohno, Takao and Shimomura, Tetsu},
title = {Musielak-Orlicz-Sobolev spaces with zero boundary values on metric measure spaces},
journal = {Czechoslovak Mathematical Journal},
pages = {371--394},
year = {2016},
volume = {66},
number = {2},
doi = {10.1007/s10587-016-0262-1},
mrnumber = {3519608},
zbl = {06604473},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-016-0262-1/}
}
TY - JOUR AU - Ohno, Takao AU - Shimomura, Tetsu TI - Musielak-Orlicz-Sobolev spaces with zero boundary values on metric measure spaces JO - Czechoslovak Mathematical Journal PY - 2016 SP - 371 EP - 394 VL - 66 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-016-0262-1/ DO - 10.1007/s10587-016-0262-1 LA - en ID - 10_1007_s10587_016_0262_1 ER -
%0 Journal Article %A Ohno, Takao %A Shimomura, Tetsu %T Musielak-Orlicz-Sobolev spaces with zero boundary values on metric measure spaces %J Czechoslovak Mathematical Journal %D 2016 %P 371-394 %V 66 %N 2 %U http://geodesic.mathdoc.fr/articles/10.1007/s10587-016-0262-1/ %R 10.1007/s10587-016-0262-1 %G en %F 10_1007_s10587_016_0262_1
Ohno, Takao; Shimomura, Tetsu. Musielak-Orlicz-Sobolev spaces with zero boundary values on metric measure spaces. Czechoslovak Mathematical Journal, Tome 66 (2016) no. 2, pp. 371-394. doi: 10.1007/s10587-016-0262-1
Cité par Sources :